# SDR USAA2012010300037

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 58,016 hours, 38,666 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT SIDE WINDOW HEAT ARCING AT CONNECTION BY TIE WRAP, WITH SMOKE.  MAINTENANCE REPAIRED BROKEN WIRING TO CONNECTOR PER WDM 30-41-11, PAGE 5A, SHEET 1.  WINDOW HEAT OPERATES NORMALLY.  OK FOR SERVICE.
